Please use this identifier to cite or link to this item:
Title: Efficient Update Strategies for Geometric Computing with Uncertainty
Authors: Bruce, R.J.
Hoffmann, M.
Krizanc, D.
Raman, R.
First Published: 2005
Citation: Theory of Computing Systems, 2005, 38 (4), pp.411-423
ISSN: 1432-4350
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.